Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Brown discharge after heavy cycle and intercourse

Hello I m a 40 yr old female and I don t have any medical history issues with my cycle. I usually come on between every 25-28 days just this month I came on 4/11- 4/14 my period was very heavy and clotting I stayed on for 4 days and started spotting brown after I went off...well I noticed last Tuesday I was still discharging brown and to thus day is still discharging. My husband and I were intimate and I noticed after we finished and I went to restroom and I was still discharging, not sure why I m discharging dark brown.....I m really concerned this has never happened before...please help if you can!!
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Brownish discharge means some old blood is coming out of your vagina which might have remained inside after your period was over.There is nothing to worry. It will go off in a few days. Sometimes such irregular discharge is seen in the perimenopausal age group.
Dr. Rakhi Tayal
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor